changing medication

new here on behalf of my husband who has af and is on a clinical trial for 3 months just started on the last month and they have changed his tablets to dronedarone and apixaban been taking them 2 days and his heart rate has gone up from being 50-60 up to 90- 100 when he is resting it slows to 80 but as soon as he moves up it goes again it is making him very anxious. have rang hospital waitng for doctor to reply . anyone else had this problem.thank you

4 Replies

oldestnewest
  • The commonest reason for the raised heart rate would be anxiety. Neither of the drugs you mentioned are likely to cause this.

    As he is on a drug trial you should see a doctor and possibly have an ecg to check this out, although the rate is not worrying.

  • I take Apixiban, they are an anticoagulent to prevent clotting, they dont really affect the heart rate. I take Adizem to slow my heart rate. When I have an episode of AF my heart rate can go up to 110, I get very anxious about it too1

  • thank you ,hospital rang back and said it would take a couple of days to settle ,wasn,t unduly worrried about heart rate . Chris is looking forward to having ablation within the next few weeks and hopefully get back to some normality.

  • Good luck to you both.

You may also like...